Author Raúl Montes-de-Oca

K. Carrero-Vera, H. Cruz-Suárez and R. Montes-de-Oca Markov decision processes on finite spaces with fuzzy total rewards Volume 58 no. 2, 180-199, 2022
R. Becerril-Borja and R. Montes-de-Oca Incomplete information and risk sensitive analysis of sequential games without a predetermined order of turns Volume 57 no. 2, 312-331, 2021
F. González-Padilla and R. Montes-de-Oca Nash ε-equilibria for stochastic games with total reward functions: an approach through Markov decision processes Volume 55 no. 1, 152-165, 2019
R. Ortega-Gutiérrez, R. Montes-de-Oca and E. Lemus-Rodríguez Editor's award 2016Uniqueness of optimal policies as a generic property of discounted Markov decision processes: Ekeland's variational principle approach Volume 52 no. 1, 66-75, 2016
R. Montes-de-Oca and E. Zaitseva About stability of risk-seeking optimal stopping Volume 50 no. 3, 378-392, 2014
R. Montes-de-Oca and E. Lemus-Rodríguez An unbounded Berge´s minimum theorem with applications to discounted Markov decision processes Volume 48 no. 2, 268-286, 2012
H. Cruz-Suárez, R. Montes-de-Oca and G. Zacarías A consumption-investment problem modelled as a discounted Markov decision process Volume 47 no. 6, 909-929, 2011
R. Flores-Hernández and R. Montes-de-Oca Noncooperative games with noncompact joint strategies sets: Increasing best responses and approximation to equilibrium points Volume 47 no. 2, 207-221, 2011
R. Montes-de-Oca and F. Salem-Silva Estimates for perturbations of average Markov decision processes with a minimal state and upper bounded by stochastically ordered Markov chains Volume 41 no. 6, 757-772, 2005